# SDR F3LA202505190235

- Difficulty date: May 19, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N620FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11425
- Aircraft time: 6,271 hours, 2,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AC WAS NOT OOS DUE TO THIS EVENT, REFERENCE LP398873 ITEM 2, EPSU BATTERY FAULT 13WL.    REMOVED AND REPLACED EPSU BATTERY 13WL REF AMM 33-51-38-00-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD. A/C OK FOR SERVICE.
